RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1968, Volume 76(118), Number 3, Pages 435–448 (Mi msb4028)  

Countable Abelian groups of rank 1

V. I. Myshkin


Full text: PDF file (1860 kB)

English version:
Mathematics of the USSR-Sbornik, 1968, 5:3, 417–428

Bibliographic databases:

UDC: 519.443
MSC: 20K21, 20K20, 20K27, 20K35
Received: 27.09.1967

Citation: V. I. Myshkin, “Countable Abelian groups of rank 1”, Mat. Sb. (N.S.), 76(118):3 (1968), 435–448; Math. USSR-Sb., 5:3 (1968), 417–428

Citation in format AMSBIB
\Bibitem{Mys68}
\by V.~I.~Myshkin
\paper Countable Abelian groups of rank 1
\jour Mat. Sb. (N.S.)
\yr 1968
\vol 76(118)
\issue 3
\pages 435--448
\mathnet{http://mi.mathnet.ru/msb4028}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=229720}
\zmath{https://zbmath.org/?q=an:0205.03802}
\transl
\jour Math. USSR-Sb.
\yr 1968
\vol 5
\issue 3
\pages 417--428
\crossref{https://doi.org/10.1070/SM1968v005n03ABEH001305}


Linking options:
  • http://mi.mathnet.ru/eng/msb4028
  • http://mi.mathnet.ru/eng/msb/v118/i3/p435

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:173
    Full text:72

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020